I am really concerned as I was told to go to a Rheumatologists because I have a high ANA (TM) screen w/ refl to titer, IFA came back positive ANA PATTERN -DUAL ANTINUCLEAR ANTIBODIES/ Pattern: Homogeneous/ Titer: - 1:320 Pattern: Speckled/ Titer: 1:320
I am concerned that I was Vaccainated for Hep-A&B and wondering is this a reaction to those vaccanies as I have read that they can cause rheumatoid arthritis as well as lupus. I need treatments for HCV but due to this blood work I will never be able to recieve the treatment that I need. I have had other doctors check this ANA but the total was a little lower so I don't understand this all of a sudden concern. This IGM, SERUM now is 36 which is just a little, but before it has been 27 back in 2004 and there was no question to it. This time they have it high lighted and before it wasn't, but this all has been done through Quest Diagnostics from begining to the present.
Plese if you can help me understand am I looking at something that is one day going to take my life. I have Rods, Plates, Screws in my back as I was paralazed till the hardware was inplanted in my back in 1991.
Please let me know something as I would greatly appreciate it. I have been reading as to all these problems that others have and I would like to hear from you.
How are you?
Elevated ANA titres are seen in autoimmune diseases like rheumatoid arthritis and SLE. Almost all patients with SLE have elevated ANA titres but all patients with elevated ANA may not necessarily have lupus.
The exact clinical significance of speckled pattern is not fully understood as yet. Although it is found in scleroderma, sjogren’s syndrome and SLE.
To make the diagnosis a clinical correlation with elevated ANA is important. Presence of butterfly rash, arthritis and pleurisy along with raised ANA will clinch the diagnosis.
So basicly if I have a butterfly rash what would that point to? If I have Arthritis it is not like it is the end for me as I beleive I have come along way, as I just want to be able to take treatments for the HCV as I had got through blood transfusion, BUT they are I guess airing on the the side of safety I guess if this points to something else , but then I am afraid of what will happen in that case if unable to do treatments.
I had spondolisthesis as that was start of problems from teenager then in 1976 in car accident which then in 1991 I went to Cleveland Ohio and had the Steffee rods inplanted as that was when all my back, more severe back pain had started as I am sure that there is arthritis in it as I have difficulty in morning and nights, the rest of the time I cope with a lot of the pain as there is no doctor that knows hows bad I feel but I go on.
Now I have psoriasis as could this also contribute to the ANA being off, as I have tried all types of steriod creams, prescription shampoo's, as I am very carefull as to what I put on my hair due to that. These were all given to me by my PCP but when it doesn't work you stop.
You don't think that this has anything to do with those Hep-B shots as I am supposed to be retaking them now but there was so much that was said that they can cause these types of autoimmune diseases, as this is what all these are considered, am I right there. I just want to go on with the treatments and wasn't looking for this to stand in the way.
You never explained that IGM SERUM as to how they really get those numbers as I looked back on old, old medical records that I have and they tested it then and it like I said was lower than now as it show that refernece range to be between 48-271 so that part of thais isn't making any sense either as to WHY now that it's 36 they say that is low and 2004 it was 27. I want to really be ready to ask everything that I need to as I only plan on seeing this dr. to give them at the Medical Center pease of mind. Please is there any questions that I really need to ask this dr. when I see him. I would appreciate your help as I am very concerned and having to do this all on my own. Feel like that if this has been here all this time and no one told me really hurts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.